# SDR AALA202306085823

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 37,603 hours, 14,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED GREEN CORD HANGING FROM BOTTOM OF DOOR / SLIDE ON 1L DOOR. MAINTENANCE RESECURED GIRT BAR CORD AND INSPECTED THE ESCAPE SLIDE PER AMM 52-11-22 WITH NO DEFECTS NOTED.
